Alert archive / New Mexico / Special Weather Statements in 2011

Special Weather Statement, NWS Albuquerque, NM

August 2, 2011Socorro County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Aug 2, 2011, 4:29 PM MDT for Socorro County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2011, 4:29 PM MDT (22:29 UTC)
Expired
Aug 2, 2011, 5:00 PM MDT
In force
31 min
Issued by
NWS Albuquerque, NM

County Socorro County, NM

The radar

The Albuquerque radar (KABX), 148 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WWUS85 KABQ 022229
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 PM MDT TUE AUG 2 2011

NMZ508-022300-
SOUTHWEST MOUNTAINS-
429 PM MDT TUE AUG 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SOCORRO COUNTY THROUGH
500 PM MDT...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTHEAST OF NATIONAL RADIO ASTRONOMY
OBSERVATORY...OR ABOUT 34 MILES SOUTHWEST OF SOCORRO...MOVING NORTH
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
SOCORRO COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3406 10749 3402 10722 3367 10730 3373 10758
TIME...MOT...LOC 2228Z 189DEG 15KT 3381 10740

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:56 PM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 2, 2:56 PM MDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT TUE AUG 2 2011

.DISCUSSION...
SEVERAL INTERESTING FEATURES NOTED TODAY IN THE LATEST OBS SUITE
AND MODEL ANALYSIS. THE LATEST WATER VAPOR LOOP INDICATES A WELL
DEFINED UPPER LEVEL HIGH OVER NORTHERN NM/SOUTHERN CO...THE MID
MORNING IR LOOP SHOWED A REMNANT SUBTROPICAL CIRCULATION MOVING
EAST ACROSS SAN JUAN COUNTY...WHILE THE SURFACE ANALYSIS DEPICTS
A WELL DEFINED BOUNDARY MOVING SW ACROSS THE NE CORNER OF NM.
THESE FEATURES COMBINED WITH MONSOON MOISTURE AND INSTABILITY IN
PLACE OVER THE AREA ARE FOCUSING SCATTERED TO NUMEROUS STORMS...
ESPECIALLY ALONG AND NORTH OF I40. STEERING FLOWS ARE VERY LIGHT
AND FLASH FLOOD POTENTIAL CONSIDERABLY HIGHER TODAY...THUS FLASH
FLOOD WATCH WILL CONTINUE THROUGH THIS EVENING.

MODELS SHOW THE CONVECTION DEVELOPING OVER THE NE CORNER BECOMING
AN AREA OF RAIN/STORMS OVER SE COLORADO AND NE NM THROUGH TONIGHT.
A SUBSTANTIAL COLD POOL IN ASSCN WITH THIS ACTIVITY WILL LIKELY
RESULT IN GUSTY CANYONS WINDS IN THE RIO GRANDE VALLEY AFTER
MIDNIGHT AND A RESURGENCE OF DEEPER MOISTURE TO THE WEST. A
REMNANT BNDRY WILL BE POISED OVER CENTRAL NM FOR CONVECTION TO
FIRE ON FOR WEDNESDAY. POPS ARE IN GOOD SHAPE WITH THE HIGHEST
CHANCE/LIKELY VALUES ACROSS THE NORTHERN MTS...NE PLAINS...AND
FROM THE CONT DVD EAST INTO THE RIO GRANDE VALLEY AND EAST CENTRAL
PLAINS THROUGH WEDNESDAY NIGHT.

THE UPPER HIGH WILL GATHER TO 597DM OVER CENTRAL OK THURSDAY AND
FRIDAY. THE 12Z MODEL SUITE CAME IN MUCH WETTER FOR BOTH DAYS ACROSS
CENTRAL NM DUE TO REMNANT MOISTURE FROM CONVECTION THROUGH WEDNESDAY
NIGHT...THUS TWEAKED POPS UP A TAD BUT STILL BELOW GUIDANCE IN SOME
AREAS FOR NOW. TEMPS WILL BE NEAR NORMAL FOR CENTRAL/WESTERN NM
THRU THIS PERIOD WITH READINGS 5 TO 10F ABOVE NORMAL FOR THE EAST.

BY FRIDAY A SIGNIFICANT DRYING TREND APPEARS ON THE HORIZON AS
MODELS ARE FILTERING IN SUBSTANTIALLY DRIER AIR FROM NW TO SE INTO
NM. THIS WILL FOCUS STORMS OVER THE HIGH TERRAIN WITH CHANCES
DRAMATICALLY BELOW CLIMATOLOGY FOR EARLY AUGUST. MAX TEMPS WILL BE
ABOVE NORMAL ALL AREAS FOR THE WEEKEND INTO NEXT WEEK HOWEVER MIN
TEMPS WILL TREND TOWARD CHILLY IN SOME AREAS DUE TO DRY AIR AND
CLEAR OVERNIGHT SKIES.

GUYER

&&

.AVIATION...
MOST NUMEROUS THUNDERSTORMS ACTIVITY WILL BE FOUND ACROSS THE
NORTHERN THIRD OF THE FORECAST AREA. SCATTERED TO ISOLATED ACTIVITY
WOULD BE FOUND ACROSS THE SOUTH THE REST OF TODAY. NORTHERN
AREAS...ESPECIALLY THE NORTHEAST HALF MAY EXPERIENCE MVFR AND EVEN
VERY SHORT DURATION IFR CONDITIONS DUE TO THE STRONGER STORMS. LVS
WOULD BE THE MAIN TERMINAL SITE TO POSSIBLY EXPERIENCE THAT ALTHOUGH
HAVE TO WATCH GUP AS WELL. SAF ALSO HAS SOME POSSIBILITIES BUT
STORMS HAVE BEEN SLOW TO GET GOING ACROSS THE SOUTHERN JEMEZ MTS.
THE BEST POTENTIAL FOR STORMS TO CONTINUE AFTER MIDNIGHT WILL BE
FOUND ACROSS THE NORTHWEST THIRD. LVS WILL NEED TO BE WATCHED FOR
SOME CIG RESTRICTIONS AS ONE OF THE GUIDANCE FORECASTS SUGGEST IT
BUT DIDNT BUILD THAT INTO THE FORECAST AS OF YET. ANOTHER ROUND OF
STORMS WILL FAVOR THE WESTERN AND NORTHERN HALF ON WEDNESDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
NO REAL SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST THROUGH THE
PERIOD. WILL HAVE TO WATCH THE DRIER WESTERLIES DEPICTED FOR FRIDAY
ACROSS THE NORTHWEST BUT ESPECIALLY MOST AREAS DURING THE WEEKEND
AND INTO EARLY NEXT WEEK.

AS FAR AS THE NEAR TERM. WETTING STORMS WILL CONTINUE TO FAVOR
WESTERN AND NORTHERN AREAS. THE NORTHEAST THIRD TO HALF WILL BE
FAVORED THE MOST DURING THE REST OF TODAY. PERHAPS EVEN RECEIVING SOME
DECENT STORMS AFTER THE MIDNIGHT HOUR. FLOODING RAINS WITHIN THE
NORTHERN BURN SCARS WILL BE POSSIBLE...ESPECIALLY SINCE THE STORMS
WILL BE SLOW TO MOVE AS A PORTION OF THE UPPER HIGH WILL BE CENTERED
OVER SOUTHEAST NEW MEXICO. AN UPPER WAVE FOUND OVER THE NORTH
CENTRAL MOUNTAINS AND SURFACE FRONTAL BOUNDARY ACROSS THE NORTHEAST
PLAINS ARE THE MAIN WEATHER DRIVERS TODAY. LOOKING FOR SOME SORT OF
EASTERLY GAP WIND DEVELOP ALONG PORTIONS OF THE CENTRAL MOUNTAINS
TONIGHT.

THE UPPER WAVE WILL HAVE TRANSLATED A LITTLE FURTHER FROM THE AREA
ON WEDNESDAY. ALTHOUGH EXPECT SOME RESIDUAL EFFECTS ACROSS THE
NORTHEAST QUARTER. OTHERWISE RECYCLING OF MOISTURE IN THE FORM OF
ISOLATED TO SCATTERED STORMS WILL CONTINUE ACROSS WESTERN AND
CENTRAL AREAS. THE EAST CENTRAL AND SOUTHEAST PLAINS WILL SEE THE
LEAST ACTIVITY. STEERING FLOW FOR THE STORMS WILL REMAIN LIGHT THUS
LEADING TO A BETTER POTENTIAL FOR WETTING RAIN WHEN A STORM DOES
DEVELOP. STILL LOOKING AT A EASTERLY GAP WIND FOR WEDNESDAY NIGHT
AND THIS IS DEPICTED WITHIN THE GRIDDED FORECAST.

WETTING PRECIPITATION WILL GRADUALLY DECREASE IN COVERAGE BOTH
THURSDAY AND FRIDAY AS THE WEATHER MODELS PROVIDE LITTLE IN THE WAY
OF REPLENISHMENT OR REINFORCEMENT TO THE MOISTURE WE ALREADY HAVE IN
PLACE. IN FACT...THEY TRY TO DRAG IN SOME DRIER AIR INTO THE FOUR
CORNERS REGION ON FRIDAY AS A PACIFIC TROUGH EDGES FURTHER INLAND
ALONG THE WEST COAST. SO WETTING RAIN CHANCES
DIMINISH...TEMPERATURES WARM AND HUMIDITY VALUES BEGIN TO FALL SOME
LATER IN THE WEEK. THERE IS ALWAYS SOME UNCERTAINTY AS TO HOW MUCH
DRYING WOULD OCCUR IN THESE SITUATIONS SO CONFIDENCE IS MODERATE FOR
THE RH FORECAST ACROSS THE FOUR CORNERS REGION ON FRIDAY. CONFIDENCE IS
HIGH FOR THE OVERALL TREND.

BOTH THE ECMWF AND GFS PAINT FAIRLY SIMILAR PICTURES FOR THE WEEKEND
PERIOD. DRIER NORTH WITH A FEW RECYCLED STORMS ACROSS THE SOUTHERN
TIER...ESPECIALLY TOWARDS THE SAN AUGUSTIN PLAIN AND MAGDALENA. A
FEW STORMS ARE ALSO DEPICTED FOR PORTIONS OF THE EASTERN PLAINS.
EITHER WAY...MODELS SHOW CONTINUED DRYING AND WARMING AS THE UPPER
HIGH CENTERS OVER THE SOUTHWEST AND A DRY SLOT PUSHES INTO NORTHERN
PORTIONS OF THE SOUTHWEST AND MUCH OF THE GREAT BASIN. THIS TREND IS
CAPTURED IN THE GRIDS BUT IF THE DRY SLOT BECOMES MORE PRONOUNCED
THEN HUMIDITY VALUES WOULD NEED TO BE LOWERED EVEN FURTHER.
CONFIDENCE IS ONLY MODERATE AT THIS TIME FOR THAT SCENARIO SINCE WE
ARE STILL TALKING THE FIRST WEEK IN AUGUST.

A DRIER AND WARMER TREND IS STILL DEPICTED FOR A GOOD PORTION OF NEW
MEXICO EARLY NEXT WEEK BY THE ECMWF AND GFS. UPPER HIGH IS DEPICTED
TO BE SOMEWHERE OVER THE SOUTHWEST ALTHOUGH MODELS VARY ON THE
ACTION CENTER POINT.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  93  66  96 /  40  30  20  20
DULCE...........................  54  87  54  87 /  60  30  30  40
CUBA............................  55  84  55  89 /  50  30  30  30
GALLUP..........................  58  86  58  88 /  30  30  30  30
EL MORRO........................  53  80  54  83 /  40  50  30  40
GRANTS..........................  56  85  58  87 /  40  40  30  40
QUEMADO.........................  57  82  57  83 /  40  50  30  40
GLENWOOD........................  62  92  63  92 /  30  40  20  20
CHAMA...........................  50  78  50  78 /  60  40  40  40
LOS ALAMOS......................  63  80  62  81 /  60  30  30  30
PECOS...........................  59  78  58  81 /  60  60  30  30
CERRO/QUESTA....................  53  80  55  81 /  60  50  40  40
RED RIVER.......................  50  71  49  73 /  60  60  50  50
ANGEL FIRE......................  46  72  49  74 /  60  60  50  50
TAOS............................  56  82  55  84 /  60  40  30  30
MORA............................  53  76  54  78 /  60  50  30  30
ESPANOLA........................  61  87  61  89 /  50  30  30  30
SANTA FE........................  61  82  61  84 /  60  40  30  30
SANTA FE AIRPORT................  63  86  63  88 /  60  30  30  30
ALBUQUERQUE FOOTHILLS...........  64  88  64  89 /  50  40  30  30
ALBUQUERQUE HEIGHTS.............  68  90  69  91 /  40  30  30  30
ALBUQUERQUE VALLEY..............  65  92  67  93 /  40  30  30  30
ALBUQUERQUE WEST MESA...........  64  93  65  94 /  40  30  30  30
LOS LUNAS.......................  64  93  65  93 /  30  40  30  30
RIO RANCHO......................  62  92  63  93 /  50  30  30  30
SOCORRO.........................  65  95  65  94 /  20  20  30  20
SANDIA PARK/CEDAR CREST.........  59  86  60  87 /  60  60  30  30
TIJERAS.........................  60  88  60  89 /  60  50  30  30
MORIARTY/ESTANCIA...............  55  85  56  86 /  40  50  30  30
CLINES CORNERS..................  61  83  60  85 /  50  60  30  30
GRAN QUIVIRA....................  63  89  63  89 /  30  40  30  30
CARRIZOZO.......................  66  93  66  91 /  20  10  20  20
RUIDOSO.........................  60  83  60  82 /  30  20  20  30
CAPULIN.........................  61  84  60  87 /  60  60  30  30
RATON...........................  61  91  61  93 /  60  50  40  30
SPRINGER........................  61  89  61  92 /  60  40  30  30
LAS VEGAS.......................  58  82  59  85 /  60  60  30  30
CLAYTON.........................  66  87  66  93 /  60  40  20  20
ROY.............................  64  87  64  90 /  60  50  20  20
CONCHAS.........................  72  94  72  95 /  50  40  20  10
SANTA ROSA......................  70  93  69  93 /  40  30  10  10
TUCUMCARI.......................  72  98  72  99 /  40  30  10  10
CLOVIS..........................  70  98  71  97 /  20  10  10   5
PORTALES........................  70  99  71  98 /  10  10  10   5
FORT SUMNER.....................  72  98  72  98 /  20  20  10  10
ROSWELL.........................  72 101  72 101 /   5  10  10  10
PICACHO.........................  66  94  65  94 /  10  10  10  10
ELK.............................  62  87  61  87 /  10  10  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ511-512-514-527.

&&

GUYER/50
Hazardous weather outlook, Aug 2, 6:23 AM MDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
623 AM MDT TUE AUG 2 2011

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
623 AM MDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
SOME OF TODAYS THUNDERSTORMS WILL BE CAPABLE OF PRODUCING POTENTIALLY
DAMAGING WINDS AND/OR LOCALLY HEAVY RAIN AT RATES OVER 1 INCH PER
HOUR NORTH OF I-40. A FEW WET MICROBURSTS WITH LOCALIZED WIND
GUSTS OVER 55 MPH WILL BE POSSIBLE. THE POTENTIAL ALSO EXISTS FOR
FLASH FLOODING...ESPECIALLY ON RECENT BURN SCARS LIKE LAS
CONCHAS...PACHECO...OSHA...TECOLOTE AND TRACK. EAST OF THE SANGRE
DE CRISTO MOUNTAINS...A FEW THUNDERSTORMS COULD ALSO PRODUCING
HAIL THE DIAMETER OF PENNIES OR NICKLES.

THIS EVENING AND LATE TONIGHT...THE POTENTIAL FOR LOCALLY HEAVY
RAIN WILL SHIFT EAST OF THE SANGRE DE CRISTO MOUNTAINS. A FEW
STRONG TO SEVERE THUNDERSTORMS COULD ALSO PRODUCE DAMAGING WINDS
AND LARGE HAIL IN COLFAX AND UNION COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THURSDAY AFTERNOON AND EVENING A FEW STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE ACROSS THE NORTHEAST PLAINS. DAMAGING WINDS AND LARGE
HAIL WILL BE THE PRIMARY THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT IN COLFAX AND UNION
COUNTIES DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS.
ADDITIONALLY...SPOTTER ACTIVATION MAY BE REQUIRED THURSDAY
AFTERNOON AND EVENING ACROSS THE NORTHEAST PLAINS DUE TO THE
POTENTIAL FOR SEVERE THUNDERSTORMS.

44

In the hours before

Special weather statement, Aug 2, 4:29 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 PM MDT TUE AUG 2 2011

NMZ508-022300-
SOUTHWEST MOUNTAINS-
429 PM MDT TUE AUG 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SOCORRO COUNTY THROUGH
500 PM MDT...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTHEAST OF NATIONAL RADIO ASTRONOMY
OBSERVATORY...OR ABOUT 34 MILES SOUTHWEST OF SOCORRO...MOVING NORTH
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
SOCORRO COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3406 10749 3402 10722 3367 10730 3373 10758
TIME...MOT...LOC 2228Z 189DEG 15KT 3381 10740

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:01 PM MDTSpecial Weather StatementABQLos Alamos29 min
Aug 1, 6:23 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval112 min
Aug 1, 6:54 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Aug 2, 5:11 AM MDTFlash Flood WatchABQ17 hr
Aug 2, 1:22 PM MDTAreal Flood AdvisoryABQColfax113 min
Aug 2, 2:01 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel119 min
Aug 2, 2:03 PM MDTFlash Flood WarningABQColfax117 min
Aug 2, 2:26 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Aug 2, 3:02 PM MDTAreal Flood AdvisoryABQTaos118 min
Aug 2, 3:10 PM MDTAreal Flood AdvisoryABQColfax, Union110 min
Aug 2, 3:23 PM MDTAreal Flood AdvisoryABQSocorro112 min
Aug 2, 4:09 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval111 min
Aug 2, 4:15 PM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Aug 2, 4:35 PM MDTSpecial Weather StatementABQUnion25 min
Aug 2, 4:55 PM MDTAreal Flood AdvisoryABQSandoval110 min
Aug 2, 5:29 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 2, 5:48 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval117 min

Nearby

Special Weather Statements in New Mexico, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.